# SDR AALA20120307022

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 66,542 hours, 23,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT NUMBER 2 DOOR HAS A 1/2 INCH CRACK AT THE INBOARD RADIUS OF THE INNER CORD AT THE UPPER HINGE FRAME CUTOUT.  INSTALLED DOUBLER PER SRM 52-10-02-2, REPAIR 1.
